|Exacerbation of psychiatric illness by Sustiva
Sep 18, 2004
I have heard a lot of good things about Combivir+Sustiva, and am attracted to the idea of a treatment regime that looks fairly easy to stick to (less frequent dosing etc)However, I am concerned about the possibility of side effects from the Sustiva, in particular the exacerbation of existing psychiatric issues. I have a psycotic illness,which is very well managed with Zyprexa and Risperidone. I also take procycladine for resulting CNS disturbance. Would there be a high risk of me experiencing side effects with the Sustiva?(I know you cannot say for certain!)Or would the anti-psychotic meds I take be enough to counter any such effects? Thank you.
Response from Dr. Lee
It is probably best to avoid Sustiva due to the potential side effects. I suggest looking at some of the other simple regimens. (There are several.)Check with your doc.
pregnant/inconclusive- dr. not helping!
how long does the virus stay in a body before the first signal
- If I Have Ars Will I Have Sore Throat?
- Is Thrush A Symptom Of Acute HIV Infection?
- Sore On Mouth Could I Have Acute HIV Infection
- Ache In Testicles After Getting A Tattoo Worried I Have HIV
- Groin Pain After Insertive Anal Sex Worried I Have HIV
- Loose Stool After Insertive Anal Sex With Condom What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.